UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 4 | April 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 8 Issue 8
August-2021
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2108205


Registration ID:
313761

Page Number

b603-b620

Share This Article


Jetir RMS

Title

AN ANALYSIS ON THE INTEGRAL MODULUS OF CONTINUITY OF SINE SERIES OF ORDER K BELONGING TO CLASS S AND OF 1ST ORDER BELONGING TO CLASS R

Authors

Abstract

Let F(x) be a function of period 2 in Lp(1  p <). Then the integral modulus of continuity of order k of F in Lp is defined by

Key Words

Cite This Article

"AN ANALYSIS ON THE INTEGRAL MODULUS OF CONTINUITY OF SINE SERIES OF ORDER K BELONGING TO CLASS S AND OF 1ST ORDER BELONGING TO CLASS R", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 8, page no.b603-b620, August-2021, Available :http://www.jetir.org/papers/JETIR2108205.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"AN ANALYSIS ON THE INTEGRAL MODULUS OF CONTINUITY OF SINE SERIES OF ORDER K BELONGING TO CLASS S AND OF 1ST ORDER BELONGING TO CLASS R", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 8, page no. ppb603-b620, August-2021, Available at : http://www.jetir.org/papers/JETIR2108205.pdf

Publication Details

Published Paper ID: JETIR2108205
Registration ID: 313761
Published In: Volume 8 | Issue 8 | Year August-2021
DOI (Digital Object Identifier):
Page No: b603-b620
Country: rohtak, haryana, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000430

Print This Page

Current Call For Paper

Jetir RMS